# SDR ERAA082948

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,239 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464431
- Part serial: 330358
- Condition: Contaminated
- Location: Engine
- Part time: 13,409 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WILL NOT START, FUEL WON'T GO TO NOZZLE, HAS NEW SCREEN.  FCU CONTAMINATED,  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-602E (FUEL SIDE OF FCU FLUSHED DUE TO CONTAMINATION)
